- -

Numerical solution of turbulence problems by solving Burgers' equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Numerical solution of turbulence problems by solving Burgers' equation

Show simple item record

Files in this item

dc.contributor.author Cordero Barbero, Alicia es_ES
dc.contributor.author Franqués García, Antonio María es_ES
dc.contributor.author Torregrosa Sánchez, Juan Ramón es_ES
dc.date.accessioned 2016-05-23T08:19:46Z
dc.date.available 2016-05-23T08:19:46Z
dc.date.issued 2015-06
dc.identifier.issn 1999-4893
dc.identifier.uri http://hdl.handle.net/10251/64560
dc.description.abstract In this work we generate the numerical solutions of Burgers' equation by applying the Crank-Nicholson method and different schemes for solving nonlinear systems, instead of using Hopf-Cole transformation to reduce Burgers' equation into the linear heat equation. The method is analyzed on two test problems in order to check its efficiency on different kinds of initial conditions. Numerical solutions as well as exact solutions for different values of viscosity are calculated, concluding that the numerical results are very close to the exact solution. es_ES
dc.language Inglés es_ES
dc.publisher MDPI es_ES
dc.relation.ispartof Algorithms es_ES
dc.rights Reconocimiento (by) es_ES
dc.subject Burgers’ equation es_ES
dc.subject Nonlinear system of equations es_ES
dc.subject Newton’s scheme es_ES
dc.subject High order iterative method es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.subject.classification TECNOLOGIA ELECTRONICA es_ES
dc.title Numerical solution of turbulence problems by solving Burgers' equation es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.3390/a8020224
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cordero Barbero, A.; Franqués García, AM.; Torregrosa Sánchez, JR. (2015). Numerical solution of turbulence problems by solving Burgers' equation. Algorithms. 8(2):224-233. doi:10.3390/a8020224 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.3390/a8020224 es_ES
dc.description.upvformatpinicio 224 es_ES
dc.description.upvformatpfin 233 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 8 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 296816 es_ES


This item appears in the following Collection(s)

Show simple item record